# SDR DALA2025041703005

- Difficulty date: April 13, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 31,545 hours, 12,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7044380) FOUND SEAT 18 DEF EMERGENCY LIGHT ASSY MISSING. SEATS 18 DEF. INSTALLED EMERGENCY LIGHT ASSY AT LOC 18 DEF PER B737 AMM 33-51, OPS CHECKS GOOD.
